MathSciNet Relay Station
MathSciNet bibliographic data
MR1885634 (2003d:11183) 11Y40 (11B68 11R29 11R42)
Holden, Joshua Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002), no. 238, 863–871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement